# SDR FDEA201202230672

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER GATE FWD AND AFT CORNER EDGE HAS CORROSION.  FOUND R2 DOOR LWR GATE ASSY. OUT OF LIMITS IAW SRM   52-10-02, FIG 101, DET V.  R & R R2 DOOR LWR GATE ASSY IAW MM 52-11-38.  ADJUSTED R2 DOOR IAW MM 52-11-00-5. NO DEFECTS NOTED. MAJOR REPAIR.
